Lisinopril

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why are my dad's feet so puffy?

Query: Hi doctor, My dad is 83 years old. He keeps coughing up phlegm and sleeping all the time. He is cold and his feet are very swollen. His feet are so puffy and he feels difficult to wear shoes or walk. He weighs about 300 lbs. He is suffering from congestive heart failure. Currently, he is on Lisinop...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I am worried about depressed cardiac function, kidney dysfunction or liver disease. If the swelling is increasing; after he saw his doctor, then he should be seen again sooner rather than later. He would need further testing and evaluation for the swelling. It is not n...  Read Full »

What could cause a spike in BP in PKD patients with regular medication?

Query: Hello doctor, I am a 57-year-old male with polycystic kidney disease. My BMI is 27, and I am a non-smoker. My creatine ~1.25, eGFR ~63. I am currently on 30 mg Lisinopril, 12.5 mg Hydrochlorothiazide daily. Most recently I changed to (6 months ago), taking 40 mg Lisinopril only and noticed bp in...  Read Full »


Dr. Pranaw Kumar Jha

Nephrologist

Answer: Hello, Welcome to icliniq.com. The causes of this accelerated phase could be multiple. Is there any change in dietary habit with increased salt intake? Any recent change in antihypertensive? Did you by any chance miss antihypertensive medications? Any consumption of pain killer NSAIDs (nonsteroida...  Read Full »

Is it necessary to stop exercising to avoid any complication in LVH?

Query: Hello doctor, I was diagnosed with severe LVH due to anabolic steroid abuse the past two and a half years and training for more than three hours a day. I have made lifestyle changes and lost weight but my anxiety now gets the better of me. I have a family history of bradycardia my RHR is 40s and h...  Read Full »


Dr. Ilir Sharka

Cardiologist

Answer: Hello, Welcome to icliniq.com. I passed carefully through your history and would like to reassure you that there is no reason to panic, as long as you have stopped physical training and anabolic steroids intake. You should know that LVH (left ventricular hypertrophy) is quite reversible in such a...  Read Full »

I am suffering from ED. Is it due to BP drugs?

Query: Hi doctor, I am a doctor practicing in a rural area and aged 55 years. I am having high blood pressure for last seven years. My blood pressure was 180/100 mmHg before treatment and now I am on Telmisartan H 40 mg once daily. My BP fluctuates between 128 and 135 systolic to 85 and 90 diastolic. I do ...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. Regarding your ED (erectile dysfunction), definitely your age can be a factor. But, if ED developed suddenly, then this could be caused by anxiety. It is one of the most important causes of ED. Yes, some ARBs (angiotensin receptor blockers) can cause ED as a s...  Read Full »

Can I take Melatonin while on Lisinopril?

Query: Hi doctor, I am currently taking Lisinopril for high BP. May I use a salt substitute to reduce magnesium level? Can I take Melatonin while on Lisinopril?  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, I suggest Melatonin can be consumed along with Lisinopril. Consult your doctor, discuss with him or her and then take the medicine with consent. It is not advisable to use a salt supplement with Lisinopril, as it can cause hyperkalemia (high potassium level ...  Read Full »

Which is the best medicine to control high blood pressure?

Query: Hi doctor, My blood pressure is 160/100 mmHg. There is no improvement even after I take Lisinopril 20 mg? Please suggest me some advice.  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. If your blood pressure is not under control after taking Lisinopril, then I would suggest another antihypertensive pill called Amlodipine. Consult your doctor, discuss with him or her and then take the medicine with consent. I also suggest kidney function tests, ...  Read Full »

Which BP medicine is good for someone who had a kidney transplant?

Query: Hello doctor, I had a kidney transplant 17 years ago. My local doctor is on a trip overseas. So, I need some help. My only problem now is an increase in the BP. It shows 170/110 and the creatinine level is 1.7. This is the second time, I am getting such levels. Three years ago, I got the same. But...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Serum creatinine levels can be reduced only with the aim of keeping blood pressure as low as 120/80 mmHg. I would recommend you get your complete blood count, and urine culture done. You can start with Amlodipine 5 mg once daily and can increase it to twi...  Read Full »

Can machine-generated report of EKG be completely relied upon?

Query: Hello doctor, I am a 41-year-old male. I have been elected for an EKG because I am a pilot and need a medical certificate. I have hypertension that is controlled easily with 10 mg Propranolol a day and 10 mg Lisinopril a day. My BP is 117/70 with 66 BPM. There are no symptoms of chest pain or shortn...  Read Full »


Dr. Ritendra Nath Talapatra

Cardiologist

Answer: Hello, Welcome to icliniq.com. The interpretation you saw was a machine interpretation and they sometimes drive us crazy. Your ECG (electrocardiogram) is absolutely fine. However, get an ECG for a final confirmation. For more information consult a cardiologist online --> https://www.icliniq....  Read Full »

Why do I get anxiety and hot flushes at 4 PM everyday?

Query: Hello doctor, I recently was referred to a renal specialist for low sodium levels by my primary care physician. After a complete kidney workup, he said that they were functioning well. But, he changed my hypertension medicine from Lisinopril to Losartan and discontinued my diuretics. As a result, my...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I am not sure why he was reluctant to put you back on Lisinopril when you had no real issues with it in the first place. Both Lisinopril and Losartan are sister medications but from two different groups that works pretty much in the same way. If your kidneys are tolera...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.